Inequalities for rearrangements of differentiable periodic
Doklady Akademii Nauk, Tome 272 (1983) no. 5, pp. 1038-1041
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_5_a1,
author = {V. F. Babenko},
title = {Inequalities for rearrangements of differentiable periodic},
journal = {Doklady Akademii Nauk},
pages = {1038--1041},
year = {1983},
volume = {272},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_5_a1/}
}
V. F. Babenko. Inequalities for rearrangements of differentiable periodic. Doklady Akademii Nauk, Tome 272 (1983) no. 5, pp. 1038-1041. http://geodesic.mathdoc.fr/item/DAN_1983_272_5_a1/